# SDR GTIA031055

- Difficulty date: November 12, 2003
- Submitted: March 9, 2004
- Operation: Air carrier
- Aircraft: N818NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48018
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND RIGHT WING PANEL 1242C HAS CORROSION 3 PLACES.  FABRICATED NEW WING PANEL EA 5730-0311. (M)
